[quote] Brook wrote:
I do have more gyno type irritation on cycle than off… which is kind of obvious when i think about it as my estrogen is going to be much higher when using than when not.
I personally do have a couple small gyno lumps that i use to monitor the levels of estrogen in my system quite effectively.
Is it possible you never noticed it before but taking the saw palmetto made you double check out of paranoia and then you noticed it?
I cant see how saw palmetto could have had that effect but seeing as everyone is different - and some get gyno with no external interference at all, it is definitely possible.
I would say this… IMO, the saw palmetto may well have started a gyno problem. Discontinuation of the herb has now brought you to your “homeostasis”(!) which has stopped the aggravation of the problem. It should not worsen if you do nothing to affect your hormone levels. As you age however and your test levels drop and estrogen levels rise this gyno will naturally increase as it does in MOST men.
It is upto you… you can keep an eye on it and not do anything, you are 25… the age inflicted gyno is a while off most likely. OR you could use anti estrogens now… OR - and my personal suggestion - you could do nothing, watch it, and make sure you have a bottle of nolvadex on hand in case it does worsen (say after a heavy nights drinking - alcohol can make sensitive gyno worsen IMPE).
There is one more option (assuming it is gyno as you said it has no hard lump and it looks like you are cold on one side - well is it just erect then>??!) if it is gyno, you could run a letro cycle to reduce it is it is not as bad as to be glandular yet… but i am not 100% convinced it actually is the case yet.
I’ll probably just wait a couple more weeks to see what happens. And if it stays that way, then so be it, as long as it doesn’t worsen. Of course, I’m not convinced it’s gyno either, so I’ll wait and see, checking for any changes. But to answer your question, it’s definitely not something that I had before and just noticed recently.
Anyways, if it does get bad, I’ll go see the doc and look into the treatment options you mentioned. This might sound weird, and maybe I’m wrong, but if in fact the SP caused this, that would mean it was pretty effective for me as far as inhibiting Test conversion to DHT. I’m thinking I’ll eventually start taking some again and see if it aggravates the problem. If it does, then I’ll know for sure…